Over the holidays, I heard that you can get high on Nutmeg...is that a myth?

The myth is true! A high dose of this holiday spice can cause visual, auditory, and sensory, hallucinations.


The psychoactive compound found in nutmeg is myristicin, which is a naturally occurring substance. When taken in high doses, users can experience mind-altering effects that can last up to two days.


According to the poison information center, people report eating, smoking and snorting nutmeg. After about thirty minutes, the user generally experiences nasty side effects to include gastrointestinal issues, nausea, vomiting and diarrhea. More serious problems include heart and nerve issues.


Drug Abuse Recognition


Someone under the influence of a hallucinogen, such as high doses of nutmeg, will generally display dilated pupils, elevated pulse and blood pressure. Some general indicates will be disorientated, perspiration, uncoordinated and hallucinations.


Visit us at www.dartsafetysolutions.com

Subscribe to the website for blog updates and submit your drug questions today






(262) 378-4654

©2019 by DART Safety Solutions. Proudly created with Wix.com